Some conjectures concerning Gauss sums.
Journal für die reine und angewandte Mathematik, Tome 297 (1978), pp. 153-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1978__297_151953,
author = {J.H. Loxton},
title = {Some conjectures concerning {Gauss} sums.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {153--158},
year = {1978},
volume = {297},
zbl = {0362.10033},
url = {http://geodesic.mathdoc.fr/item/JRAM_1978__297_151953/}
}
J.H. Loxton. Some conjectures concerning Gauss sums.. Journal für die reine und angewandte Mathematik, Tome 297 (1978), pp. 153-158. http://geodesic.mathdoc.fr/item/JRAM_1978__297_151953/